# SDR SWAA2024121660075

- Difficulty date: November 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A24-2 AFT PIT FLOOR STRUCTURE STRAP AT DOOR OPENING CORRODED BS 792-847 WL 156 RBL 18<[01] REMOVE CORROSION IAW SRM 51-10-02-0G-0 ITEM 15 AND CHECK WITH 10X MAGNIFYIN GLASS EVALUATED ALLOWABLE LIMITS 103 ORIG 'T' .084 REMAINING .019 LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1 FIG 103 REMOVED DAMAGE STRAP IAW SRM 51-40-02-0G-0 VERIFIED PART USING ATAG WN48987 PART NUMBER 146A8128-14AND 146A8120 REV: A INSTALLED IAW SRM 51-40-02-0G-0 & BOEING DWG 146A8120 REV: A APPLIED CIC IAW SRM 53-60-15-2R-1 STEP: 4.B(9);[02] COMPLETE;[03] COMPLETE AUDIT C/W
